# SDR QMLA2014011214003

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N130HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7366
- Aircraft time: 432 hours, 1,818 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 432 hours, 597 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 350A35013200
- Condition: Seized
- Location: Hydraulic Sys
- Part time: 432 hours, 1,818 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT WHILE DURING A TRAINING FLIGHT DURING CRUISE APPROXIMATELY 10 MINUTES INTO THE FLIGHT, THE PILOT NOTICED A SMELL OF SMOKE FILL THE CABIN.  THIS WAS IMMEDIATELY FOLLOWED BY THE HYD & SERVO AMBER CAUTION LIGHTS INDICATING A RT HYD SYS FAILURE.  THE TRAINING CREW ON BOARD IMMEDIATELY OPENED THE CABIN WINDOWS & RETURNED TO THE LOCAL AIRPORT WITH FURTHER DAMAGE OR INCIDENT.  AFTER SHUTDOWN, IT WAS NOTED BY THE TRAINING CREW THAT THE CAUSE OF THE SMOKE SMELL WAS A FAULTY HYD PUMP DRIVE.  THIS ACFT IS CURRENTLY OUT OF SERVICE FOR THIS EVENT, AWAITING PARTS.
